P. Flajolet, X. Gourdon, and P. Dumas, Mellin transforms and asymptotics: Harmonic sums, Theoretical Computer Science, vol.144, issue.1-2, pp.3-58, 1995.
DOI : 10.1016/0304-3975(95)00002-E

URL : https://hal.archives-ouvertes.fr/inria-00074307

P. Flajolet and C. Puech, Partial match retrieval of multidimensional data, Journal of the ACM, vol.33, issue.2, pp.371-407, 1986.
DOI : 10.1145/5383.5453

URL : https://hal.archives-ouvertes.fr/inria-00076325

H. Hwang, M. Fuchs, and V. Zacharovas, Asymptotic variance of random digital search trees, Discrete Math, Theor. Comput. Sci, vol.12, pp.103-166, 2010.

P. Jacquet and M. Régnier, Normal limiting distribution of the size of tries, In Performance'87 (Brussels, 1987) North-Holland Amsterdam, pp.209-223, 1988.

P. Jacquet and W. Szpankowski, Analytical depoissonization and its applications, Theoretical Computer Science, vol.201, issue.1-2, pp.1-62, 1998.
DOI : 10.1016/S0304-3975(97)00167-9

P. Kirschenhofer and H. Prodinger, Multidimensional digital searching -alternative data structures, Random Struc, Algorithms, vol.5, pp.123-134, 1994.

P. Kirschenhofer, H. Prodinger, and W. Szpankowski, MULTIDIMENSIONAL DIGITAL SEARCHING AND SOME NEW PARAMETERS IN TRIES, International Journal of Foundations of Computer Science, vol.04, issue.01, pp.69-84, 1993.
DOI : 10.1142/S0129054193000055

D. E. Knuth, The art of computer programming Sorting and searching, 1998.

F. W. Olver, Asymptotics and Special Functions, 1974.

R. L. Rivest, Partial-Match Retrieval Algorithms, SIAM Journal on Computing, vol.5, issue.1, pp.19-50, 1976.
DOI : 10.1137/0205003

W. Schachinger, The variance of a partial match retrieval in a multidimensional symmetric trie, Random Struc, Algorithms, vol.7, pp.81-95, 1995.

W. Szpankowksi, Average Case Analysis of Algorithms on Sequences, 2001.